# SDR DL76L081709

- Difficulty date: December 10, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 52,323 hours, 7,733 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT WITH FLAPS 5 RECEIVED STATUS MESSAGE T/E FLAP SHUTDOWN.  PERFORMED WALK AROUND.  NO DAMAGE NOTED TO FLAPS.  BIT FSEU.  SHOWED NO CURRENT FAULTS.  T/E FLAP SHUTDOWN SHOWED INTERMITTENTLY BUT FLAPS STILL MOVED.  CHECKED FLAP HANDLE RVDTS M603 AND M604 ON FSEU ALL VALUES GOOD AND NOMINAL FROM ZERO TO THIRTY.  REPLACED RELAYS K350 AND K623 AS PRECAUTION.  RAN FLAPS ELECTRICALLY AND HYDRAULICALLY CHECKS GOOD.  MCC NOTIFIED.
